# SDR CALA2017042801191

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 67,733 hours, 7,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1 GALLEY CTR LT & M2 GALLEY CTR RT 2EA LWR EMER LIGHTS FOUND BROKEN. REPLACE M/D A1 GALLEY CTR LT & M2 GALLEY CTR RT LWR EMER LIGHTS AND CARRY OUT OPERATION TEST FOUND NORMAL PER AMM 33-51-05-960-802 REV 79.
